MAUDE Adverse Event Report: 3D DIAGNOSTIX INC. 3DDX SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE

3D DIAGNOSTIX INC. 3DDX SURGICAL GUIDE; DENTAL IMPLANT SURGICAL GUIDE
Lot Number 634788
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Both implants have failed a month after placement, after reviewing the most recent scans taken yesterday, implant #22 site had a very big defect which the doctor cleaned and grafted after taking this scan.While implant #27 appears to be in the right position but got avulsed 2.5mm more coronal to the planned position and it has bone loss all around it.After discussion its was agreed that the failure is probably not related to heat necrosis, but to the patient's healing capacity, as patient is diabetic, and ,also advised him to do a vitamin d investigation.
 
Event or Problem Description
Two implants have failed a month after placement.

Brand Name
3DDX SURGICAL GUIDE
Common Device Name
DENTAL IMPLANT SURGICAL GUIDE
Manufacturer (Section D)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer (Section G)
3D DIAGNOSTIX INC.
24 denby rd
suite 148
allston MA 02134
Manufacturer Contact
ehab amin
24 denby rd
suite 148
allston, MA 02134
MDR Report Key25111370
Report Number3011429437-2026-00004
Device Sequence Number13332116
Product Code NDP
UDI-Device Identifier00850073333020
UDI-Public00850073333020
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot Number634788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown